MathSciNet Relay Station
MathSciNet bibliographic data
MR2476813 47H10 (47H09 47J25)
Sahu, D. R.; Liu, Zeqing; Kang, Shin Min Iterative approaches to common fixed points of asymptotically nonexpansive mappings. Rocky Mountain J. Math. 39 (2009), no. 1, 281–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement